Equate Anti-Diarrheal Loperamide Hydrochloride Caplets, 2 mg, 72 Ct

Equate Anti-Diarrheal Loperamide Hydrochloride Caplets, 2 mg, 72 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Anti-Diarrheal Loperamide Hydrochloride Caplets, 2mg, 72-Count:Equate anti-diarrheal active ingredient is loperamide HCl 2mg and may be used to control symptoms of diarrhea (including travelers' diarrhea) in adults and children 6 years and overEquate anti-diarrheal is a
...more >>

Ingredients

Active Ingredient (in Each Caplet): Loperamide HCI (2 mg). Inactive Ingredients: Anhydrous Lactose, Carnauba Wax, D&C Yellow 10 Aluminum Lake, FD&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch.

Always refer to the actual package for the most accurate information